# SDR 2003F00495

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND LEFT HORIZONTAL STABILIZER LEADING EDGE CRACKED AND SEVERAL DENTS.  REPAIRED CRACK IAW SRM 55-14-11, FIGURE 205.  DENTS WERE REPAIRED PER PER SRM 51-77-11, REV 61.  (M)
